On Nonlinear Nonlocal Systems of Reaction Diffusion Equations
B. Ahmad,
M. S. Alhothuali,
H. H. Alsulami,
M. Kirane and
S. Timoshin
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
The reaction diffusion system with anomalous diffusion and a balance law ,   , , , is con sidered. The existence of global solutions is proved in two situations: (i) a polynomial growth condition is imposed on the reaction term when ; (ii) no growth condition is imposed on the reaction term when .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/804784.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/804784.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:804784
DOI: 10.1155/2014/804784
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().